Tingling And Stiff Hands After Tetanus Injection?
Bye, I am 20 years old, in a few months I want to get married, and I have to have Catin, so I injected TT at 12.58, and why now I feel that my hands are tingling and even stiff? What is the effect or what?
Good morning, thanks for asking at HealthReplies.com. TT or Tetanus Toxoid vaccine is a safe vaccine given to pregnant women and is useful in preventing infection in newborns, as well as preventing the risk of tetanus in mothers and their fetuses. This vaccine is also quite important considering that tetanus is a fairly common disease in developing countries and can be fatal if not treated quickly.
Regarding your question, among the most common side effects of tetanus vaccine injections are nodules at the injection site, redness, swelling, and pain, as well as joint pain and muscle pain. So that the stiffness and tingling that you experience, is not a common symptom of side effects. Therefore, we feel it is necessary for you to check yourself with your doctor to see if it is really due to side effects of tetanus or due to other conditions such as muscle injury, pinched nerves, etc., especially if the condition is still present.
In the meantime, don't worry too much, warm compresses to stiff parts, drink plenty of water, vegetables and fruits, don't do heavy lifting first, and check yourself immediately. So, hopefully answering your question.